| Model Number |
H7493926024220 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).The device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is operational context as the product meets the design and manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the obtuse marginal branch of the circumflex artery.Following pre-dilatation, a 2.25 x 24 synergy ii drug-eluting stent was advanced but failed to cross the lesion.The device was removed and it was noted that the stent struts were sticking up.The procedure was completed with a 2.5 x 24 synergy ii drug-eluting stent.No patient complications were reported and the patient's status was fine.